# SDR SWAA2015020936414

- Difficulty date: February 7, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 26,387 hours, 15,544 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8200048601
- Condition: Loose
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER EXIT SIGN LIGHT ASSEMBLY LOOSE.  R & R LIGHT ASSEMBLY IAW MM.
